# SDR FDEA201605181659

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6733502
- Part serial: 003
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT EXTERIOR SKIN TE FOUND CRACK AT STATION XOS 816.  TRIMMED OUT & DOUBLER REPAIR CARRIED OUT IAW EA 1-5750-T0325443 PART 1 P1.  REPAIR CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.  REFER TO WRI 57507879 FOR WORK DETAILS.  REPAIR IS A CATEGORY B WITH INITIAL INSPECTION AT NEXT AT C CHECK, NOT TO EXCEED 24 MONTHS & INSPECTION INTERVAL AT EVERY C CHECK NOT TO EXCEED 24 MONTHS.
